Free Access
Volume 5, 2000
Page(s) 279 - 292
Published online 15 August 2002
  1. V.M. Alexeev, V.M. Tikhomirov and S.V. Fomin, Commande optimale, French translation. Mir, Moscow (1982). [Google Scholar]
  2. K.J. Arrow, Applications of Control Theory to Economic Growth. Math. of the Decision Sciences, edited by G.B. Dantzig and A.F. Veinott Jr. (1968). [Google Scholar]
  3. J. Blot and P. Cartigny, Optimality in Infinite-Horizon Problems under Signs Conditions. J. Optim. Theory Appl. (to appear). [Google Scholar]
  4. J. Blot and N. Hayek, Second-Order Necessary Conditions for the Infinite-Horizon Variational Problems. Math. Oper. Res. 21 (1996) 979-990. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Blot and Ph. Michel, First-Order Necessary Conditions for the Infinite-Horizon Variational Problems. J. Optim. Theory Appl. 88 (1996) 339-364. [CrossRef] [MathSciNet] [Google Scholar]
  6. N. Bourbaki, Fonctions d'une variable réelle. Hermann, Paris (1976). [Google Scholar]
  7. D.A. Carlson, A.B. Haurie and A. Leizarowitz, Infinite Horizon Optimal Control, Deterministic and Stochastic Systems, Second Edition. Springer-Verlag, Berlin (1991). [Google Scholar]
  8. H. Cartan, Calcul Différentiel. Hermann, Paris (1967). [Google Scholar]
  9. L. Cesari, Optimization Theory and Applications: Problems with Ordinary Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  10. J. Dugundji, Topology. Allyn and Bacon, Boston (1966). [Google Scholar]
  11. G.E. Ewing, Calculus of Variations, with Applications. Dover Pub. Inc., New York (1985). [Google Scholar]
  12. W.H. Fleming and R. Rishel, Deterministic and Stochastic Optimal Control. Springer-Verlag, New York (1975). [Google Scholar]
  13. W.H. Fleming and H.M. Soner, Controlled Markov Processes and Viscosity Solutions. Springer-Verlag, New York (1993). [Google Scholar]
  14. M. Giaquinta and S. Hildebrandt, Calculus of Variations I. Springer-Verlag, Berlin (1996). [Google Scholar]
  15. C. Godbillon, Éléments de topologie algébrique. Hermann, Paris (1971). [Google Scholar]
  16. R.F. Hartl, S.P. Sethi and R.G. Vickson, A Survey of the Maximum Principles for Optimal Control Problems with State Constraints. SIAM Rev. 37 (1995) 181-218. [CrossRef] [MathSciNet] [Google Scholar]
  17. M.H. Hestenes, Calculus of Variations and Optimal Control Theory. Robert E. Krieger Publ. Comp., Huntington, N.Y. (1980). [Google Scholar]
  18. G. Leitman and H. Stalford, A Sufficiency Theorem for Optimal Control. J. Optim. Theory Appl. VIII (1971) 169-174. [Google Scholar]
  19. D. Leonard and N.V. Long, Optimal Control Theory and Static Optimization in Economics. Cambridge University Press, New York (1992). [Google Scholar]
  20. O.L. Mangasarian, Sufficient Conditions for the Optimal Control of Nonlinear Systems. SIAM J. Control IV (1966) 139-152. [Google Scholar]
  21. Z. Nehari, Sufficient Conditions in the Calculus of Variations and in the Theory of Optimal Control. Proc. Amer. Math. Soc. 39 (1973) 535-539. [CrossRef] [MathSciNet] [Google Scholar]
  22. L. Pontryagin, V. Boltyanskii, R. Gramkrelidze and E. Mitchenko, Théorie Mathématique des Processus Optimaux, French Edition. Mir, Moscow (1974). [Google Scholar]
  23. H. Sagan, Introduction to the Calculus of Variations. McGraw-Hill, New York (1969). [Google Scholar]
  24. Th. Sargent, Macroeconomic Theory, Second Edition. Academic Press, New York (1986). [Google Scholar]
  25. A. Seierstad and K. Sydsaeter, Sufficient Conditions in Optimal Control Theory, Internat. Econom. Rev. 18 (1977). [Google Scholar]
  26. L. Schwartz, Cours d'Analyse de l'École Polytechnique, Tome 1. Hermann, Paris (1967). [Google Scholar]
  27. L. Schwartz, Topologie Générale et Analyse Fonctionnelle. Hermann, Paris (1970). [Google Scholar]
  28. G. Sorger, Sufficient Conditions for Nonconvex Control Problems with State Constraints. J. Optim. Theory Appl. 62 (1989) 289-310. [CrossRef] [MathSciNet] [Google Scholar]
  29. J.L. Troutman, Variational Calculus with Elementary Convexity. Springer-Verlag, New York (1983). [Google Scholar]
  30. V. Zeidan, First and Second Order Sufficient Conditions for Optimal Control and Calculus of Variations. Appl. Math. Optim. 11 (1984) 209-226. [CrossRef] [MathSciNet] [Google Scholar]
  31. A.J. Zaslavski, Existence and Structure of Optimal Solutions of Variational Problems, Recent Developments in Optimization Theory and Nonlinear Analysis, edited by Y. Censor and S. Reich. Amer. Math. Soc. Providence, Rhode Island (1997) 247-278. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.